# SDR AALA20090826TUL03

- Difficulty date: May 5, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,369 hours, 32,854 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP FITTING AT FORWARD END OF NUMBER 3 BEAM IS CRACKED.  REMOVED AND INSTALLED A SERVICEABLE DOOR STOP FITTING.
